MathSciNet Relay Station
MathSciNet bibliographic data
MR158383 (28 #1608a) 54.78
Brown, Morton; Gluck, Herman Stable structures on manifolds. I. Homeomorphisms of $S\sp{n}$. Ann. of Math. (2) 79 1964 1–17.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement